# SDR USAA2015032500001

- Difficulty date: March 24, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 45,948 hours, 19,337 cycles
- Engine: Iae V2524A5
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04300B
- Part serial: Y00028
- Condition: Faulty
- Location: Fuel System
- Part time: 42,314 hours, 17,671 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL FILTER CLOG INDICATION.  TROUBLE SHOT IAW TSM 73-00-00-810-858A & FOUND FUEL DIFFERENTIAL PRESS SWITCH INOPERATIVE.  REPLACED PRESS SWITCH IAW AMM 73-34-15-000-010 & 73-34-15-400-010.
